# SDR DHL2007801506

- Difficulty date: October 22, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 85,401 hours, 32,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing
- Part time: 85,401 hours, 32,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 STUB WING EXTERNAL PART SHOWS REPAIR NOT IAW SRM 57-2-1A AT STA XFS 533-375.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1A FIG 1.  REMOVED NON STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.080") AND INTERNAL DOUBLER (AL7075"0" 0.063") IAW SRM 57-2-1A ITEM J,K.  HEAT TREATED INTERNAL DOUBLER FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1,13,17.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 57-2-1A FIG 1, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
